# SDR IPXA2025061152431

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 35,992 hours, 22,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S ESCAPE ROPE DOOR ATTACH BRACKETS DISBONDED FROM PANEL, PANEL IS LOOSE DEFERRED F/OS ESCAPE ROPE DOOR PANEL IAW SREO-84962-REQ001 ACOMPLISHED STEPS TO REMOVE AND STOW PANEL AND INSPECT AREA AND ROPE FOR SECURITY IAW  SREO-84962-REQ001
